Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have just started month 4 on roaccutane.

First 2 months I was on 40 mg per day, after that 60 mg.

When I first started I got a bad IB but that cleared after first month and since then I have been getting only few spots per week but now entering month 4 I am noticing I am getting a lot more appearing is this common.

Also when washing my face I can feel so many bumps under my skin some from old spots and sime not will these all go by the end of my 6 month course.

I was told by my derm my skin would be so dry and falling off but to this day I still have not had to moisturize, just extremely dry lips.

Any help very much appreciated.

Share this post


Link to post
Share on other sites

I have no idea accutane is a very weird drug. I havent had a breakout for a whole month and now I'm starting to break out again but with much much smaller cysts(cant even call em that I guess). I got about a few more months to go before I'm off this drug .

Share this post


Link to post
Share on other sites

I feel your pain. I have also had the IB when I first started. I went through a month of complete hell, breaking out in places I didn't think it was possible. Then it started to get better. I figured I was finally in the "clear". Then....another breakout. I am on month 3. My face looks awful. Full of red zits covered with skin flakes. At least before I could cover up the acne with concealer and it wouldn't be as noticable, but now the flakes make them like a neon sign. What do you guys use for the skin flakes. I put straight up Aquaphor on my skin. I am just afraid it's going to break me out even more. I am almost at a giving up point.

Share this post


Link to post
Share on other sites

As I said on week 13 now and just fed up feeling these hard bumps under my skin when washing, some are from spots from months ago and some have never come out.

I dont want to squeeze them just in case they scar just would love to now they will all disappear because at the moment roaccutane does not seem to be doing it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×